Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


numb neuropathy
Aug 7, 2004

Dr. I am on the following meds;kaletra, ziagen,reyataz,fuzeon,ddi, viread, 3tc, crestor and effexor- I have severve numbness in my calfs and feet-no pain just numb-My Dr. has prescripted neurotin-he said it may help with the numbness. Since I take so many meds already-do you think there a good chance that neurotin will relieve the numbness-If so I will I add it to my already significant regime.

Response from Dr. Henry

The ddI and 3TC and possibly some of the other drugs may contribute tot he neuropathy. Your HIV specialist should know how to balance the need to control your HIV with your treatment history and resistance situation along with the side effect dilemma. There would be some concern about muscle irritation from the Crestor so that needs to be followed. Neurontin can often (but not always) diminish the numbness your are experiencing. I often get the help of a neurologist to better assess the nature of the problem in order to come up with the best plan possible under the circumstances. KH



Previous
Afraid of KS but lack medicare
Next
depigmented lips

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement